U.S. doctors online nowAsk doctors free
Lakeside Marblehead, OH
A 39-year-old female asked:

I recieved a tetanus booster 7 days ago and today i noticed increased pain/tenderness and swelling at the injection site. is this normal?

1 doctor answer2 doctors weighed in
Dr. Joseph Gutman
Internal Medicine 43 years experience
Well...: This can be a normal reaction... If it persist for a couple more days consult your Dr. and be examined. No need to panic

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.